# SDR TRBA201130407

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 28,069 hours, 31,137 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY VOLTAGE LOW, .7 VOLTS.   R & R EMERGENCY BATTERY IAW JIC 24-31-85, RAI-10020.  WC EX-243185-RAI-10020-001 SATISFACTORILY ACCOMPLISHED.
